# SDR K4HA99097

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1212
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer Unit
- Part number: 401303
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BDL - FLT 14840 - IN-FLIGHT, NOTICED SMELL (BURNING WIRE) CIRCUIT BREAKER PANEL LIGHTS WENT OUT.  OBSERVED CIRCUIT BREAKER PANEL, LIGHTS  C/B.  CIRCUIT BREAKER FOR C/B LIGHTING PANEL MALFUNCTIONED.  AFTER CIRCUIT BREAKER TRIPPED, SMELL STOPPED.  CONFIRMED WIRING OK.  PLACED ON DMI.  REPLACED AND REPAIRED BAD DIMMER UNIT.  THIS CLEARS DMI.  PLACARDS REMOVED.  (X)
